Publications‎ > ‎Journal of the RMS‎ > ‎JRMS-Volumes‎ > ‎

Vol 28 No. 1 - Mar 2013

posted Feb 9, 2013, 5:42 PM by RMS Administrator   [ updated Feb 10, 2013, 11:23 AM ]

Table of Contents
Title Authors
 Abstract
Multigraded Betti numbers of multipermutohedron ideals Ashok Kumar and Chanchal Kumar -View-
Automorphic forms, cohomology and CAP representations. The case G L2 over a definite quaternion algebra Harald Grobner -View-
Barnes multiple zeta-functions, Ramanujan’s
formula, and relevant series involving hyperbolic
functions
Yasushi Komori , Kohji Matsumoto and Hirofumi Tsumura  -View-
Some explicit computations and models of free
products
Madhushree Basu
 -View-
Conductors and newforms for non-supercuspidal
representations of unramified U(2,1)
Michitaka Miyauchi -View-
Transcendence of series of rational functions and a problem of Bundshuh
Chester Whetherby
 -View-